Reply To: MP 447 generic not working and making me sick

Home Welcome to the ADDitude Forums For Adults MP 447 generic not working and making me sick Reply To: MP 447 generic not working and making me sick

#138600
subbus
Participant

I had North Star Light orange round u31 no issues. I just got this pill MP 447(North Star) as well. It’s same dose, so maybe they sourced them from different supplier? I thought it was a food poisoning stomach flu or virus at first. So I cut my dose in half in order to give my stomach rest. Its been about a week now and of course hindsight is 20/20. After about 2 hours I would start having issues. Second dose of day would be the same except more intense. So earlier I decided to take 3/4 my normal dose and my symptoms where amplified(compared to half dose) that have been occurring past week. My symptoms restless legs, cold feet, stomach cramps, stomach and intestinal bloating, very tense, anxious, some dread and just overall sick to my stomach. That led me to your post. Although I have no helpful advice I just thought I would share I had similar experience.